# SDR FDEA201110124622

- Difficulty date: October 12, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,800 hours, 18,625 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6518636156
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEELBEAM CHORD IS CRACKED AT 2ND FASTENER, BS 870, RBL 6, BELOW AND TO THE RT OF THE DUCTING.   HFEC INSPECTED AREA AND VERIFIED CRACK, TRIMMED OUT CRACKED AREA AND FABRICATED REPAIR DOUBLER IAW EA 7-5310-152459. HEAT TREATED DOUBLER TO 177 KSI AND CAD PLATED DOUBLER IAW SOPM 20-42-01.  PRIMED AND INSTALLED REPAIR IAW SRM 51-10-2 AND EA 7-5310-152459.
